# SDR DALA2019121707362

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 2,758 hours, 1,341 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Condition: Vibration
- Location: Elt
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 27000' LOUD VIBRATION FROM CEILING FROM APPROX ROW 25. R/R ELT ANTENNA PER CS100 AMP BD500-A-J25-62-05-01AAA-720A-A. OPS CHK GOOD. (LP# 6153674)
